# SDR CALA2017080802549

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 108,206 hours, 12,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORNER EMERGENCY LIGHT AT LAV 102 INOP. FOUND LOWER LIGHT HAD BAD SPLICE. RE-SPLICED. OPCHK GOOD. VERIFIED LIGHT OPERATION.
